Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4283
Title: A Note on Local Compactness
Authors: Clementino, Maria Manuel
Keywords: locally compact objectperfect mapclosure operatoropen map
Issue Date: 2001
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Maria Manuel Clementino and Walter Tholen, "A Note on Local Compactness", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2001) suppl.2, pp. 17–31.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 (2001) suppl.2
Abstract: 
We propose a categorical definition of locally-compact
Hausdorff object which gives the right notion both, for topological
spaces and for locales. Stability properties follow from easy categorical
arguments. The map version of the notion leads to an
investigation of restrictions of perfect maps to open subspaces.
Type: Article
URI: http://hdl.handle.net/10077/4283
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.32 (2001) s2

Files in This Item:
File Description SizeFormat
03-clemtholen.pdf134.72 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

850
checked on Jul 5, 2022

Download(s) 20

1,178
checked on Jul 5, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.